# SDR ASAA2022042638138

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,999 hours, 9,336 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 121405
- Condition: Faulty
- Location: Apu
- Part time: 3,203 hours, 5,391 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING START AFTER LANDING. GROUNDED - YES. REPLACED IGNITOR LEAD PER B737-900 AMM 49-41-52 AND IGNITION UNIT PER AMM 49-41-31, OPS CHECK GOOD NO FAULTS/DEFECTS NOTED.
